Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

April 19, 2013Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 19, 2013, 11:21 AM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 24 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2013, 11:21 AM EDT (15:21 UTC)
Expired
Apr 19, 2013, 11:45 AM EDT
In force
24 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Muscogee County, GA

What was reported inside it

TimeReportWhereRemark
Apr 19, 11:30 AM EDTTSTM WND DMG4 Ene Columbus, GATREES DOWN AND UPROOTED WITH LARGE LIMBS TWISTED OFF. ONE TREE DOWN THROUGH HOUSE AND ANOTHER ON CAR. GLASS BLOWN OUT OF CIRCLE-K STORE WITH PART OF ROOF DOWN. ONE UNCONFIRMED INJURY REPORTED FROM BLOWN GLASS. ALSO 3 TRAFFIC LIGHTS DOWN. DAMAGE OCCURRED NEAR I
Apr 19, 11:30 AM EDTTSTM WND DMG4 Ne Columbus, GATREES DOWN AND UPROOTED WITH LARGE LIMBS TWISTED OFF. ONE TREE DOWN THROUGH HOUSE AND ANOTHER ON CAR. GLASS BLOWN OUT OF CIRCLE-K STORE WITH PART OF ROOF DOWN. ONE UNCONFIRMED INJURY REPORTED FROM BLOWN GLASS. ALSO 3 TRAFFIC LIGHTS DOWN. DAMAGE OCCURRED NEAR I
Apr 19, 11:30 AM EDTTSTM WND DMG5 Ese Columbus, GAA NATIONAL WEATHER SERVICE SURVEY CONFIRMED CONSIDERABLE DAMAGE DUE TO A STRAIGHT LINE WIND EVENT. DOZENS OF LARGE OAK TREES WERE UPROOTED ALONG A PATH FROM HIGHWAY 280 AND ELVAN AVENUE TO MOLINE AVENUE AND AARON DRIVE. A SIGN WAS DESTROYED AT A LOCAL RESTAURA
Apr 19, 11:35 AM EDTTSTM WND DMG4 E Columbus, GATREE DOWN ON A HOME ON 4900 BLOCK OF WILCOX WAY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WWUS82 KFFC 191521
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT FRI APR 19 2013

GAZ078-089-090-191545-
1121 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MUSCOGEE... 
NORTHERN CHATTAHOOCHEE AND SOUTHERN HARRIS COUNTIES UNTIL 1145 AM 
EDT...

AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FORT BENNING...MOVING 
NORTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1145 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT 
BENNING...AVONDALE...SAND HILL...COLUMBUS...ROSE HILL...BIBB 
CITY...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER 
ACRES...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT AND HIGHLAND 
PARK.

&&

LAT...LON 3242 8497 3246 8501 3251 8501 3272 8478
      3260 8469 3257 8469 3255 8467 3252 8469
      3253 8465 3252 8463 3250 8464 3249 8466
      3240 8466 3227 8490 3232 8501
TIME...MOT...LOC 1520Z 227DEG 41KT 3236 8505

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 7:26 AM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 19, 7:26 AM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 AM EDT FRI APR 19 2013

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH TONIGHT/...
/ISSUED 429 AM EDT FRI APR 19 2013/
MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING
THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO
NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL
AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES
MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS
AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS
BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO
CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT
THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS
LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE
NORTH.

INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS
BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT
WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW
40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN
SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH
CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT
IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA
TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE
LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED
AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK
THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE
MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT
RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER.

TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY.
WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING
THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND
PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR
THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT
RE-EVALUATE.

11

LONG TERM /SATURDAY THROUGH THURSDAY/...
/ISSUED 429 AM EDT FRI APR 19 2013/
QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE MIDDLE
OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT
THE CWFA.

ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE
OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE
WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT
WEEK.

BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO
THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM
BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS
REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS
TIME...SO WILL KEEP THE FORECAST DRY FOR NOW.

THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO
WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN
GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE
HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE
SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST.

HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK.

NLISTEMAA

&&

.AVIATION...
12Z UPDATE...
AREA OF SHRA/TSRA WILL MOVE INTO THE ATL METRO SITES OVER THE NEXT
HOUR. LIGHTNING WITH THE LINE IS VERY LIMITED SO DECIDED TO CHANGE
THUNDER TO A TEMPO RATHER THAN PREDOMINATE FOR ATL SITES. AFTER
THE INITIAL LINE MOVES THROUGH...THE THUNDER THREAT DIMINISHES
HOWEVER RAIN IS EXPECTED TO REMAIN THROUGH THE
AFTERNOON...ALTHOUGH COULD SEE SOME BREAKS. MAINLY MVFR CIGS
EXPECTED THROUGH THE AFTERNOON AND CIGS SHOULD CLEAR OUT
OVERNIGHT. WINDS AT ATL HAVE COME AROUND TO THE SSW AND WILL
BECOME W BY NOONTIME. WINDS WILL BE GUSTY TO 25KTS TODAY.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  41  67  43 / 100  40   0   0
ATLANTA         65  40  65  45 / 100  20   0   0
BLAIRSVILLE     63  37  62  39 / 100  10   0   0
CARTERSVILLE    63  37  65  41 / 100  10   0   0
COLUMBUS        68  42  70  45 / 100  50   0   0
GAINESVILLE     65  41  66  44 / 100  20   0   0
MACON           71  41  69  45 / 100  80   5   0
ROME            62  36  66  40 / 100  10   0   0
PEACHTREE CITY  65  37  66  41 / 100  30   0   0
VIDALIA         83  53  69  50 /  90 100  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....NLISTEMAA
AVIATION...11
Hazardous weather outlook, Apr 19, 6:18 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 AM EDT FRI APR 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
618 AM EDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND NUMEROUS THUNDERSTORMS WILL MOVE ACROSS
THE REGION TODAY...ASSOCIATED WITH A COLD FRONTAL PASSAGE. SOME
STORMS COULD BE STRONG WITH THE MOSTLY LIKELY HAZARDS BEING STRONG
GUSTY WINDS... SMALL HAIL...LIGHTNING AND HEAVY RAIN. IF GREATER
SURFACE INSTABILITY IS REALIZED WITH THIS SYSTEM THAN IS CURRENTLY
FORECAST...THERE WILL BE POTENTIAL FOR SEVERE STORMS THAT COULD
PRODUCE DAMAGING WINDS.

STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF THE COLD FRONTAL
PASSAGE. A WIND ADVISORY MAY BE NEEDED LATER THIS MORNING IF WIND
SPEEDS APPROACH CRITICAL THRESHOLDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD
REMAIN ALERT IN CASE CONDITIONS CHANGE.

In the hours before

Local storm report, Apr 19, 6:22 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     TSTM WND DMG     1 WSW SUMMERVILLE       34.48N 85.36W
04/19/2013                   CHATTOOGA          GA   EMERGENCY MNGR

            ONE TREE DOWN ACROSS HWY 48 NEAR BACK BERRYTON RD

&&

SNELSON
Special weather statement, Apr 19, 6:27 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 AM EDT FRI APR 19 2013

GAZ004-011-012-019-191100-
627 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 700 AM EDT...

AT 626 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR SUBLIGNA TO 6 MILES SOUTHWEST OF
COOSA...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 700 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...
SUBLIGNA...COOSA...ROME...LAKE MARVIN...ARMUCHEE...EVERETT SPRINGS...
SUGAR VALLEY...TILTON...OOSTANAULA AND RESACA.

&&

LAT...LON 3458 8519 3459 8506 3465 8505 3471 8494
      3470 8491 3472 8492 3475 8486 3471 8486
      3469 8491 3467 8489 3468 8494 3461 8490
      3416 8521 3410 8543 3421 8545
TIME...MOT...LOC 1027Z 228DEG 42KT 3464 8512 3440 8527
          3422 8540
Special weather statement, Apr 19, 6:47 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 AM EDT FRI APR 19 2013

GAZ004-005-012-019-191115-
647 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
MURRAY...FLOYD AND GORDON COUNTIES UNTIL 715 AM EDT...

AT 640 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF BEAVERDALE TO NEAR DALTON TO 4
MILES WEST OF CALHOUN...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...MURRAY...FLOYD AND GORDON COUNTIES THROUGH 715 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EVERETT SPRINGS...
LAKE MARVIN...DALTON...BEAVERDALE...SUGAR VALLEY...DAWNVILLE...
RESACA...SUMAC...GREGORY...TENNGA...TILTON...CISCO...AUDUBON...
NICKELSVILLE AND THE NORTH GEORGIA SPEEDWAY.

&&

LAT...LON 3487 8462 3454 8480 3449 8515 3459 8509
      3459 8506 3465 8505 3499 8486 3499 8462
TIME...MOT...LOC 1046Z 235DEG 31KT 3499 8479 3476 8493
          3455 8506
Special weather statement, Apr 19, 7:22 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT FRI APR 19 2013

GAZ005-006-191145-
722 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MURRAY AND
WESTERN FANNIN COUNTIES UNTIL 745 AM EDT...

AT 718 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR CISCO TO THE NORTH GEORGIA SPEEDWAY
SOUTHEAST OF DALTON ...MOVING NORTHEAST AT 50 MPH.

ISOLATED AREAS OF WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS
MOVE ACROSS MURRAY AND FANNIN COUNTIES THROUGH 745 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTH GEORGIA
SPEEDWAY...CHATSWORTH...ETON...CRANDALL...CISCO...FORT MOUNTAIN
STATE PARK...CONASAUGA LAKE...COHUTTA WILDERNESS AND JONES MILL.

&&

LAT...LON 3487 8450 3485 8453 3485 8461 3483 8459
      3481 8459 3461 8486 3499 8473 3499 8472
      3500 8445
TIME...MOT...LOC 1121Z 224DEG 44KT 3494 8471 3468 8480
Local storm report, Apr 19, 8:39 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 AM EDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     WNW MENLO               34.48N 85.48W
04/19/2013                   CHATTOOGA          GA   EMERGENCY MNGR

            ONE TREE DOWN ACROSS HWY 48 NEAR RIDGE ST

&&
CORRECTED LOCATION AND TIME OF PREVIOUS REPORT.

SNELSON
Special weather statement, Apr 19, 11:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT FRI APR 19 2013

GAZ078-089-090-191545-
1121 AM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MUSCOGEE...
NORTHERN CHATTAHOOCHEE AND SOUTHERN HARRIS COUNTIES UNTIL 1145 AM
EDT...

AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FORT BENNING...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1145 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT
BENNING...AVONDALE...SAND HILL...COLUMBUS...ROSE HILL...BIBB
CITY...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT AND HIGHLAND
PARK.

&&

LAT...LON 3242 8497 3246 8501 3251 8501 3272 8478
      3260 8469 3257 8469 3255 8467 3252 8469
      3253 8465 3252 8463 3250 8464 3249 8466
      3240 8466 3227 8490 3232 8501
TIME...MOT...LOC 1520Z 227DEG 41KT 3236 8505

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:33 AM EDTSpecial Weather StatementFFCDade, Walker42 min
Apr 19, 5:19 AM EDTSpecial Weather StatementFFCWalker26 min
Apr 19, 5:43 AM EDTSpecial Weather StatementFFCChattooga, Walker32 min
Apr 19, 6:05 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd40 min
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCWhitfield31 min
Apr 19, 6:27 AM EDTSpecial Weather StatementFFCFloyd33 min
Apr 19, 6:47 AM EDTSpecial Weather StatementFFCMurray28 min
Apr 19, 7:22 AM EDTSpecial Weather StatementFFCMurray23 min
Apr 19, 11:49 AM EDTSpecial Weather StatementFFCTalbot26 min
Apr 19, 12:13 PM EDTSpecial Weather StatementFFCUpson32 min
Apr 19, 12:29 PM EDTSpecial Weather StatementFFCWebster31 min
Apr 19, 12:40 PM EDTSpecial Weather StatementFFCLamar, Monroe35 min
Apr 19, 1:00 PM EDTSpecial Weather StatementFFCSumter30 min
Apr 19, 1:02 PM EDTSpecial Weather StatementFFCMorgan, Newton28 min
Apr 19, 1:10 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Walton35 min
Apr 19, 1:16 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones29 min
Apr 19, 1:21 PM EDTTornado WarningFFCMorgan, Walton24 min
Apr 19, 1:33 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe, Wilkes42 min
Apr 19, 1:36 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs39 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs30 min
Apr 19, 2:24 PM EDTSpecial Weather StatementFFCCrisp, Pulaski36 min
Apr 19, 2:31 PM EDTSpecial Weather StatementFFCWilkinson44 min
Apr 19, 2:56 PM EDTSpecial Weather StatementFFCWashington34 min
Apr 19, 3:06 PM EDTSpecial Weather StatementFFCJohnson, Laurens24 min
Apr 19, 3:18 PM EDTFrost AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more17 hr
Apr 19, 3:22 PM EDTSpecial Weather StatementFFCGlascock, Jefferson38 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.